# SDR DLM88992411

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 4952287505
- Condition: Inop
- Location: Pedestal
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLAT DISAGREE LIGHT FLICKERED DURING APPROACH THROUGH ALL   FLAP SETTINGS. NO ROLLING TENDENCY.  REPLACED FLAP/SLAT HANDLE POSITION SWITCH ASSY, ADJUSTED AND TESTED PER M/M 27-80-07-2.  OK FOR SERVICE.
